|does the color of your sperm mean anything?
Apr 2, 2004
hello Dr. henry,
I am 45yrs old and have been positive for 2 years now and doing great. my viral load is undetectable and my CD4 is very high thanks to the clinical trials that i started immediately once i had found out.
i have met such a wonderful man that has excepts me for who i am and does not concern himself with the small things such as my virus. he gets up every morning and has my meds ready for me and then when i get back from work at night he has them laid out forme as well. i have be such a suprise to him as far as my sex drive that it has concerned bboth of us.
the sex is great but the part that interests us both that my sperm when ejaculating is not white and creamy such as it was before the meds. i take trizavior and stustiva on a regular basis and since thing my masturbation with him has been described as one of a pre teen or of someone that is in there twenties. i seem to shot beyond my shoulder at times and it is very liquified and clear to some extreme. this does interest both of us but we are not complaining for it intrigues us to have another session later on that day of the same just to have that effect.
is it normal for this to be with the meds that i take for the coloration to change and the rest to follow? doc it really feel strange to be asking but i am concern that i am loosing my protein level or am i loosing, well the impotency thing. Thanks for your help in this here concern..
| Response from Dr. Henry
I have had other patients observe the same phenomenon-alas-no explanation is forthcoming. There is no consistent linkage with a specific HIV medication or condition. To evaluate for any pathologic conditions a standard semen analysis and gentito-urinary evaluation might point to a possible explanation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.